Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 5:48 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 5:48 PM EDT (21:48 UTC)
- Expired
- Apr 22, 2005, 6:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Montgomery County, GA, Wheeler County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:35 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 222149 SVRFFC GAC209-309-222215- /O.NEW.KFFC.SV.W.0201.050422T2148Z-050422T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONTGOMERY COUNTY IN CENTRAL GEORGIA WHEELER COUNTY IN CENTRAL GEORGIA * UNTIL 615 PM EDT * AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF GLENWOOD...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UVALDA...JORDAN...HIGGSTON...ALSTON AND AILEY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3221 8273 3203 8272 3203 8249 3224 8245 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 22, 5:45 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT FRI APR 22 2005 .SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW. TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY EXPECTING A CHANCE OF SHOWERS. .LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY. && .AVIATION... RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN 00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN. CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE TONIGHT THROUGH EARLY AFTERNOON SAT. VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND NOT IN THE ATL OR AHN TAF SITES. WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT. WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND 12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 55 60 37 57 / 40 30 10 10 ATHENS 56 62 37 57 / 60 30 10 10 GAINESVILLE 55 59 36 57 / 40 30 10 10 ROME 53 62 35 59 / 50 20 10 10 COLUMBUS 59 66 39 63 / 60 30 10 10 MACON 59 67 38 61 / 60 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 41/RAB
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT FRI APR 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1148 AM EDT FRI APR 22 2005 .DAY ONE...TODAY. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... .SYNOPSIS... AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY SEVERE. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE LARGE HAIL. THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA. .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL GEORGIA THROUGH THIS AFTERNOON. WITH CAPES EXPECTED TO REACH INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME SEVERE. THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IF IT OCCURS. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY. STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. JD
In the hours before
Local storm report, Apr 22, 5:07 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL GRAY 33.01N 83.54W
04/22/2005 0.88 INCH JONES GA PUBLIC
0440 PM HAIL DEXTER 32.43N 83.06W
04/22/2005 0.88 INCH LAURENS GA COUNTY OFFICIAL
&&
EASpecial weather statement, Apr 22, 5:11 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 PM EDT FRI APR 22 2005 GAZ098-222200- 511 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN TREUTLEN COUNTY UNTIL 600 PM EDT... AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 10 MILES NORTH OF SOPERTON TO 3 MILES WEST OF LOTHAIR...MOVING SOUTHEAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 22, 5:20 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT FRI APR 22 2005 GAZ110>113-222200- 520 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN TELFAIR...WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 600 PM EDT... AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORTH OF KIBBEE TO ALAMO TO WORKMORE... MOVING SOUTHEAST AT 30 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 22, 5:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 PM EDT FRI APR 22 2005 GAZ079-222200- 527 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN TALBOT COUNTY UNTIL 600 PM EDT... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALBOTTON...MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 5:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT FRI APR 22 2005 GAZ091-092-222200- 528 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN SCHLEY AND MARION COUNTIES UNTIL 600 PM EDT... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TAZEWELL TO ELLAVILLE...MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 5:38 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EDT FRI APR 22 2005 GAZ066>076-081>084-230000- BALDWIN-BIBB-CRAWFORD-GLASCOCK-JEFFERSON-JONES-LAMAR-MERIWETHER- MONROE-PIKE-TROUP-TWIGGS-UPSON-WASHINGTON-WILKINSON- 538 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 187 HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...BALDWIN...BIBB...CRAWFORD...GLASCOCK...JEFFERSON... JONES...LAMAR...MERIWETHER...MONROE...PIKE...TROUP...TWIGGS... UPSON...WASHINGTON AND WILKINSON. GAZ078>080-085-086-089>098-102>113-230000- BLECKLEY-CHATTAHOOCHEE-CRISP-DODGE-DOOLY-EMANUEL-HARRIS-HOUSTON- JOHNSON-LAURENS-MACON-MARION-MONTGOMERY-MUSCOGEE-PEACH-PULASKI- SCHLEY-STEWART-SUMTER-TALBOT-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-WEBSTER- WHEELER-WILCOX- 538 PM EDT FRI APR 22 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 187 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES... BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL... HARRIS...HOUSTON...JOHNSON...LAURENS...MACON...MARION...MONTGOMERY... MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...WEBSTER...WHEELER AND WILCOX COUNTIES.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Apr 22, 12:23 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 67 min |
| Apr 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 37 min |
| Apr 22, 12:41 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 34 min |
| Apr 22, 12:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 57 min |
| Apr 22, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 27 min |
| Apr 22, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Apr 22, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Apr 22, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Apr 22, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 44 min |
| Apr 22, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 29 min |
| Apr 22, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 46 min |
| Apr 22, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 44 min |
| Apr 22, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 40 min |
| Apr 22, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 38 min |
| Apr 22, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee | 46 min |
| Apr 22, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 27 min |
| Apr 22, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| Apr 22, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 34 min |
| Apr 22, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Apr 22, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 43 min |
| Apr 22, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 36 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones | 61 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 46 min |
| Apr 22, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 31 min |
| Apr 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 44 min |
| Apr 22, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| Apr 22, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 36 min |
| Apr 22, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 63 min |
| Apr 22, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Apr 22, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Apr 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 45 min |
| Apr 22, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 42 min |
| Apr 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 51 min |
| Apr 22, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 28 min |
| Apr 22, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Apr 22, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 55 min |
| Apr 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Apr 22, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 30 min |
| Apr 22, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 26 min |
| Apr 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Schley | 20 min |
| Apr 22, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 24 min |
| Apr 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 29 min |
| Apr 22, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 37 min |
| Apr 22, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 42 min |
| Apr 22, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 52 min |
| Apr 22, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 27 min |
| Apr 22, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 23 min |
| Apr 22, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.